Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/132734
Full metadata record
DC FieldValueLanguage
dc.contributor.authorAriño Martín, Miguel Ángel-
dc.date.accessioned2019-05-06T11:33:48Z-
dc.date.available2019-05-06T11:33:48Z-
dc.date.issued1985-
dc.identifier.issn0214-1493-
dc.identifier.urihttp://hdl.handle.net/2445/132734-
dc.description.abstractIn this paper we prove that in a Banach space all Schauder decompositions are slirinking iff all Schauder decompositions are boundedly complete.-
dc.format.extent9 p.-
dc.format.mimetypeapplication/pdf-
dc.language.isoeng-
dc.publisherUniversitat Autònoma de Barcelona-
dc.relation.isformatofReproducció del document publicat a: https://doi.org/10.5565/PUBLMAT_29185_05-
dc.relation.ispartofPublicacions Matemàtiques, 1985, vol. 29, num. 1, p. 73-81-
dc.relation.urihttps://doi.org/10.5565/PUBLMAT_29185_05-
dc.rights(c) Universitat Autònoma de Barcelona, 1985-
dc.subject.classificationEspais de Banach-
dc.subject.otherBanach spaces-
dc.titleA theorem on Schauder decompositions of Banach spaces-
dc.typeinfo:eu-repo/semantics/article-
dc.typeinfo:eu-repo/semantics/publishedVersion-
dc.identifier.idgrec015310-
dc.date.updated2019-05-06T11:34:13Z-
dc.rights.accessRightsinfo:eu-repo/semantics/openAccess-
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
015310.pdf156.26 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.